# SDR SIMA20130215001

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 35,808 hours, 29,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3577 THE FLIGHT ATTENDANT REPORTED THE PASSENGER ENTRY DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED, INSPECTED AND LUBRICATED DOOR MECHANISM AND SEAL, PERFORMED OPERATIONAL CHECK OF DOOR IAW 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
